# SDR UIEA2016011500019

- Difficulty date: January 14, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,996 hours, 16,490 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38760232
- Part serial: 2821
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT & APU BATTERY DISCHARGE EICAS MSG.  AFTER LANDING APU START IAW MEL 49-11-1B.  REPLACED LOW OIL TEMP SWITCH IAW AMM 49-27-14.  OPERATIONS CHECKED NORMAL.
